# SDR MALA975615

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BULB INOPERABLE ON EXIT SIGN ON WALL BY SEAT 4 D AND E.  MAINTENANCE RECONNECTED LIGHT CONNECTOR.  OPS CHECK GOOD.  (X)
